# SDR NSVA20070034

- Difficulty date: February 9, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,991 hours, 37,726 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1013880083
- Part serial: 1825
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FOUND LANDING GEAR CIRCUIT BREAKER POPPED ON GEAR RETRACTION, UPON EXTENSION BREAKER POPPED AGAIN BEFORE NOSE SHOWED DOWN AND LOCKED.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE PN ON/OFF 101-388008-3, SN ON 1886, SN OFF 1825 IAW B-1900MM CHAPTER 32-30-00-201 LEAK AND OPS CHECK GOOD.
